# SDR DXTA2010051704095

- Difficulty date: May 13, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 8,182 hours, 4,955 cycles
- Engine: Allsn AE3007C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: MS25237387
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR LIGHTS DID NOT ILLUMINATE WITH GEAR EXTENSION. RECYCLED GEAR WITH THE SAME RESULT. USED THE GEAR BLOW DOWN AND GRAVITY PULL CORD, STILL HAD NO LT MAIN GREEN LIGHTS.  LANDED WITHOUT INCIDENT WITH ALL GEAR DOWN AND LOCKED.  LT MLG GREEN DOWN LOCK LIGHT BULBS REPLACED IAW MM 32-60-00.
